Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
sonja

minocycline problems

i have been on minocycline for 2 weeks and started feeling dizzy the day i started to take the pills. my doctor said that it probably wasnt the minocycline that caused the reaction since i didnt have a reaction to tetracycline. it got so bad during the holiday break that i couldnt stand up without blacking out and fainting. is this just a cause of low blood pressure or the drug? should i keep on taking them now that im feeling better?

Share this post


Link to post
Share on other sites
Guest been13years

Hi, there are many many threads that talk about mino and dizziness. When I was on it it was very mild, but if you are concerned you deffo need to talk to your doctor.

Share this post


Link to post
Share on other sites

yes, you should keep taking them. dizziness is a side effect of minocycline which some ppl may experience during the first few days of taking it. but if youre feeling better now then you should continue taking.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×